# SDR USAA020423

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 112337
- Condition: Cracked
- Location: Fuselage
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHEAR TIE CRACKED .5 INCH LONG, SHEAR TIE S2L AT STATION 639.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
